# SDR REXA2022072800552

- Difficulty date: July 23, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT LBL9 BETWEEN F.S.581 TO F.S.661+32 IS CORRODED SEAT TRACK SEGMENT AT LBL9 BETWEEN F.S.581 TO F.S.661+32 FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW CRJ 900 SRM 53-31-49-101-001-A02. REPLACED SEAT TRACK P/N SH690-33404-1, BETWEEN FS.581 TO FS.661+32 IAW CRJ900 AMM 53-00-49-000/400-801-A07. PAINTED NEW SEAT TRACK IAW BOMBARDIER MSP NO:IS67053000195.
